# SDR 2006F00002

- Difficulty date: January 12, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N37676
- Make and model: Cessna 421B
- Aircraft serial: 421B0584
- Engine: Cont GTSIO520H
- Engine time: 1,350 hours
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, P
- Precautionary procedure: E, A

## Discrepancy

DURING TAKEOFF FROM 2W6 LT ENGINE SHUTDOWN, SECURED ENGINE, CIRCLED, RETURNED FOR LANDING.  CAUSE YET TO BE DETERMINED.  PRELIMINARY INDICATIONS ARE FAILED FUEL PUMP DRIVE/ACCESSORY DRIVE.
